Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 147, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 16, 2013, 7:26 AM MDT for Hooker County, Thomas County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2013, 7:26 AM MDT (13:26 UTC)
- Expired
- Jun 16, 2013, 8:15 AM MDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Hooker County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 27 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 7:45 AM MDT | HAIL 0.75 | 9 Se Mullen, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 1.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2248 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS53 KLBF 161326
SVRLBF
NEC091-171-161415-
/O.NEW.KLBF.SV.W.0147.130616T1326Z-130616T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 AM MDT SUN JUN 16 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
SOUTHWESTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 815 AM MDT/915 AM CDT/
* AT 721 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
MULLEN...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 97 CROSSING THE DISMAL RIVER AND SHIMMONS LAKE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 183 AND 206.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 45 AND 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4199 10064 4174 10081 4174 10101 4189 10118
4207 10106
TIME...MOT...LOC 1327Z 299DEG 22KT 4195 10100
HAIL...1.00IN
WIND...<50MPH
$$
TAYLOR2 follow-up statements
577
WWUS53 KLBF 161335
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
835 AM CDT SUN JUN 16 2013
NEC091-171-161415-
/O.CON.KLBF.SV.W.0147.000000T0000Z-130616T1415Z/
HOOKER NE-THOMAS NE-
735 AM MDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
THOMAS AND EASTERN HOOKER COUNTIES UNTIL 815 AM MDT/915 AM CDT/...
AT 730 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF MULLEN...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
SHIMMONS LAKE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 184 AND 206.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 45 AND 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4199 10064 4174 10081 4174 10101 4189 10118
4207 10106
TIME...MOT...LOC 1335Z 299DEG 22KT 4193 10094
HAIL...1.75IN
WIND...<50MPH
$$
TAYLOR776
WWUS53 KLBF 161348
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
848 AM CDT SUN JUN 16 2013
NEC091-171-161415-
/O.CON.KLBF.SV.W.0147.000000T0000Z-130616T1415Z/
HOOKER NE-THOMAS NE-
748 AM MDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
THOMAS AND EASTERN HOOKER COUNTIES UNTIL 815 AM MDT/915 AM CDT/...
AT 744 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
SENECA...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN HOOKER AND SOUTHWESTERN THOMAS
COUNTIES.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 184 AND 206.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 45 AND 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4199 10064 4174 10081 4174 10101 4189 10118
4207 10106
TIME...MOT...LOC 1349Z 304DEG 23KT 4186 10087
HAIL...1.50IN
WIND...<50MPH
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 5:38 AM MDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 16, 5:38 AM MDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 638 AM CDT SUN JUN 16 2013 .SYNOPSIS... ISSUED AT 321 AM CDT SUN JUN 16 2013 HAND ANALYSIS OF THE 07Z MSL DATA SHOWED LOW PRESSURE CENTERED OVER NORTHEAST NEW MEXICO WITH A WARM FRONT EXTENDING ACROSS THE OKLAHOMA PANHANDLE ACROSS KANSAS AND EXTREME NORTHWEST MISSOURI TO NORTHEAST IOWA. THOUGH IT WAS A LITTLE MORE DIFFICULT TO DISCERN BECAUSE OF TERRAIN...THERE WAS A COLD FRONT EXTENDING FROM THAT LOW ACROSS NEW MEXICO AND ARIZONA. ANOTHER BOUNDARY OR WEAK FRONT WAS DISCERNIBLE FROM SOUTH CENTRAL NEBRASKA THROUGH NORTHWEST KANSAS TO SOUTHEAST COLORADO AND YET ANOTHER BOUNDARY OR TROUGH ACROSS SOUTH DAKOTA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 321 AM CDT SUN JUN 16 2013 SHORT RANGE PROJECTIONS SUCH AS THE NAM12...THE GEM REGIONAL AND THE RAP13 SHOW A FRONT FORMING OVER THE NORTHERN HIGH PLAINS AND PUSHING THROUGH NORTHWEST NEBRASKA LATE THIS MORNING. AT THE SAME TIME... MOIST AIR IS EXPECTED TO LIFT UP OVER THE FRONT ACROSS THE CENTRAL AND SOUTHERN PLAINS...LEAVING MOISTURE AVAILABLE FOR THE NORTHERN FRONT TO GENERATE SCATTERED THUNDERSTORMS LATE THIS MORNING. BY MIDDAY...THE MOST UNSTABLE CONDITIONS ARE LOCATED OVER CENTRAL AND WESTERN NEBRASKA WITH SURFACE-BASED CONVECTIVE POTENTIAL ENERGY EXCEEDING 4000J/KG AND 0-6KM BULK SHEAR OF 40-50KT. AS A RESULT... OUR CONFIDENCE IS FAIRLY HIGH THAT SCATTERED THUNDERSTORMS WILL DEVELOP BY EARLY AFTERNOON AND THERE IS POTENTIAL FOR LARGE HAIL OVER A LARGE PART OF WESTERN AND NORTH CENTRAL NEBRASKA. THE GREATEST POTENTIAL FOR LARGE HAIL IS EXPECTED TO BE IN CENTRAL AND SOUTHWEST NEBRASKA. AS THE FRONT PUSHES ON THROUGH THIS EVENING... THE CHANCES OF THUNDERSTORMS DIMINISH AS WELL. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 321 AM CDT SUN JUN 16 2013 WEAK SURFACE HIGH PRESSURE WILL BUILD SOUTH AND EAST ACROSS WESTERN NEBRASKA ON MONDAY...PROVIDING FOR SLIGHTLY COOLER TEMPERATURES AND WEAK EASTERLY UPSLOPE WIND. THE WEAK UPSLOPE FLOW SHOULD AID IN THE DEVELOPMENT OF ADDITIONAL THUNDERSTORMS ACROSS SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE DURING THE AFTERNOON HOURS. STEEP LAPSE RATES WILL PROVIDE FOR A MODERATELY UNSTABLE AIRMASS CAPABLE OF PRODUCING LARGE HAIL AND GUSTY THUNDERSTORM WIND. GIVEN QUASI-ZONAL FLOW IN THE STEERING LEVELS...STORMS MAY EVOLVE SOUTHEAST ACROSS THE SOUTHERN SANDHILLS AND SOUTHWEST NEBRASKA OVERNIGHT. BUT GIVEN THE CONDITIONALITY OF THUNDERSTORM DEVELOPMENT WILL CONTINUE TO LIMIT POPS AT 40 PERCENT FOR NOW...BUT MAINTAIN THE GREATEST CHANCES FIRST ACROSS THE EASTERN PANHANDLE DURING THE AFTERNOON HOURS...WITH THE FOCUS ANTICIPATED TO SHIFT SOUTHEAST OVERNIGHT. BEYOND MONDAY NIGHT THE UPPER LEVELS BEGIN TO SLOWLY TRANSITION FROM QUASI-ZONAL TO SOUTHWESTERLY AS A STRONG UPPER TROUGH BECOMES ESTABLISHED ACROSS THE PACIFIC NORTHWEST AND FORCES A RIDGE OVER THE PLAINS. PRECIPITATION CHANCES HOWEVER WILL CONTINUE THROUGH THE UPCOMING WORK WEEK AS THE OPERATIONAL GFS AND EC CONTINUE TO SUGGEST NUMEROUS SUBTLE PERTURBATIONS PASSING WITHIN THE REGION. PROXIMITY SOUNDINGS ACROSS THE FORECAST AREA INDICATE SUFFICIENT INSTABILITY THROUGHOUT THE PERIOD WITH STEEP LOW TO MID LEVEL LAPSE RATES. DAILY/NIGHTLY THUNDERSTORM CHANCES ARE CERTAINLY POSSIBLE ANY DAY THIS COMING WEEK...ESPECIALLY SINCE TIMING OF THESE SMALL SCALE PERTURBATIONS IS DIFFICULT THIS FAR OUT. THE 16.00Z ALLBLEND PROCEDURE HAS CERTAINLY CAUGHT ON TO THE POTENTIAL...AND PROVIDED SLIGHT CHANCE TO CHANCE POPS WITHIN EVERY EXTENDED FORECAST PERIOD. AT THIS JUNCTURE...CANNOT ARGUE AGAINST THE PROCEDURE...ESPECIALLY GIVEN THE PROSPECTS OF MULTIPLE PERTURBATIONS IMPACTING THE REGION. CERTAINLY TIMING AND LOCATION WILL BECOME BETTER APPARENT AS EACH PERTURBATION DRAWS CLOSER TO THE CWA...BUT FOR NOW WILL ONLY SMOOTH THE GIVEN ALLBLEND OUTPUT AND LIMIT POPS AT 35 PERCENT OR LESS. TEMPERATURE WISE THROUGH THE COMING WORK WEEK...WITH BUILDING HEIGHTS AND INCREASING SOUTHERLY FLOW ANTICIPATED...HIGHS WILL BEGIN TO SLOWLY MODERATE WITH WIDESPREAD TEMPERATURES OF THE LOW TO MID 80S EXPECTED TUESDAY AND WEDNESDAY...AND POSSIBLY A RETURN TO THE LOW 90S FOR SOUTHWEST NEBRASKA THURSDAY AND FRIDAY. LOWS WILL REMAIN SEASONAL TO SLIGHTLY ABOVE AVERAGE AND GREATLY DEPENDENT ON ANY NOCTURNAL CLOUDS/PRECIPITATION. FOR NOW...WILL KEEP LOWS MAINLY IN THE 60S THROUGHOUT THE EXTENDED PERIODS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 637 AM CDT SUN JUN 16 2013 THUNDERSTORMS THAT DEVELOPED OVER NORTHWEST NEBRASKA WILL MOVE ACROSS NORTH CENTRAL NEBRASKA THIS MORNING WITH THE BEST CHANCES OF THUNDERSTORMS IN VTN 15-18Z...THOUGH THEY COULD REACH VTN EARLIER. THE NEWEST SHORT RANGE PROJECTIONS INDICATE A SECOND PULSE OF THUNDERSTORMS THIS AFTERNOON. THOSE STORMS HAVE THE POTENTIAL OF HAIL...THOUGH THE PROBABILITY IS NOT HIGH ENOUGH TO INCLUDE HAIL IN THE TERMINAL FORECASTS FOR LBF AND VTN. THE COVERAGE OF STORMS AFTER 16Z WILL BE 40-50 PERCENT IN THE NORTH THIS MORNING AND 40-50 PERCENT IN CENTRAL AND SOUTHWEST NEBRASKA THIS AFTERNOON AND EVENING. AT THIS TIME...IT APPEARS THAT THE TIMING OF THE STORMS IN THE LBF AREA WILL BE 21-01Z. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SPRINGER SHORT TERM...SPRINGER LONG TERM...JACOBS AVIATION...SPRINGER
Hazardous weather outlook, Jun 16, 3:21 AM MDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 421 AM CDT SUN JUN 16 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-170930- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 421 AM CDT SUN JUN 16 2013 /321 AM MDT SUN JUN 16 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING IN MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. A NEARLY STATIONARY FRONT ACROSS NORTHERN KANSAS WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT. THE GREATEST RISK OF LARGE HAIL IS SOUTH OF NEBRASKA HIGHWAY 2 FROM HYANNIS TO BROKEN BOW. DAMAGING WIND IS POSSIBLE IN THAT AREA AS WELL. CURRENT INDICATIONS ARE THAT STORMS WILL DEVELOP ACROSS NORTH CENTRAL AND NORTHWEST NEBRASKA LATE THIS MORNING...THEN ARE EXPECTED MAKE THEIR WAY SOUTHWARD ACROSS CENTRAL AND SOUTHWEST NEBRASKA THIS AFTERNOON AND INTO THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN MONDAY IN THE SOUTHEAST NEBRASKA PANHANDLE AND EXTREME SOUTHWEST NEBRASKA. THUNDERSTORMS AREA EXPECTED TO DEVELOP ALONG THE FRONT ACROSS NORTHEAST COLORADO AND SPREAD INTO SOUTHWEST NEBRASKA AND THE SOUTHEAST PANHANDLE. THERE IS THEN A POSSIBILITY OF THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Special weather statement, Jun 16, 6:42 AM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 742 AM CDT SUN JUN 16 2013 NEZ005-094-161345- EASTERN CHERRY NE-WESTERN CHERRY NE- 642 AM MDT SUN JUN 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CHERRY COUNTY UNTIL 745 AM MDT/845 AM CDT/... AT 639 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF MERRIMAN TO 7 MILES NORTHWEST OF MULLEN...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... SEVENMILE HILL AROUND 650 AM MDT. INDIAN HILL AROUND 655 AM MDT. MEDICINE LAKE AND MARSH FLAT AROUND 715 AM MDT. HIGHWAY 97 CROSSING BIG CREEK AROUND 720 AM MDT. GIANT HILL AND HIGHWAY 97 CROSSING THE NORTH LOUP RIVER AROUND 725 AM MDT. SCHOOLHOUSE LAKE AROUND 735 AM MDT. STEER CREEK CAMPGROUND AND BROWNLEE AROUND 845 AM CDT. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 158 AND 184. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 199 AND 215. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 72 AND 127. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:54 AM MDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 51 min |
| Jun 16, 2:11 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 49 min |
| Jun 16, 2:32 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jun 16, 2:40 PM MDT | Tornado Warning | LBF | Cherry | 35 min |
| Jun 16, 2:53 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 37 min |
| Jun 16, 2:55 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jun 16, 3:13 PM MDT | Tornado Warning | LBF | Cherry, Grant | 32 min |
| Jun 16, 3:24 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 51 min |
| Jun 16, 3:25 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 50 min |
| Jun 16, 3:36 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 39 min |
| Jun 16, 3:41 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 49 min |
| Jun 16, 3:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 48 min |
| Jun 16, 3:46 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 44 min |
| Jun 16, 4:01 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 44 min |
| Jun 16, 4:03 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 27 min |
| Jun 16, 4:06 PM MDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 39 min |
| Jun 16, 4:07 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 53 min |
| Jun 16, 4:09 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 51 min |
| Jun 16, 4:27 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 48 min |
| Jun 16, 4:28 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 47 min |
| Jun 16, 4:41 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson | 49 min |
| Jun 16, 4:52 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 38 min |
| Jun 16, 4:58 PM MDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 47 min |
| Jun 16, 4:58 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Jun 16, 5:00 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Jun 16, 5:03 PM MDT | Tornado Warning | LBF | Custer | 27 min |
| Jun 16, 5:25 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 50 min |
| Jun 16, 5:39 PM MDT | Flash Flood Warning | LBF | Custer | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.